# SDR ASAA2017072421452

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,553 hours, 8,543 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AT FL340 LEVEL FLIGHT, VTK DISPLAYED ON CA ND NO FMC PROMPT ON MCDU.  SYSTEM FULLY RECOVERD AFTER 30 SECONDS.  ACFT GROUNDED. FIM 34-60 TASKS 801 & 837 APPEARS TO HAVE BEEN AN INTERMITTENT FAULT FMC OPERATIONAL TEST IAW AMM 34-61-00 NORMAL HAS NO OTHER RECENT HISTORY.
